Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

1995 | Journal Article | IST-REx-ID: 4029
An incremental algorithm for Betti numbers of simplicial complexes on the 3-sphere
C. Delfinado, H. Edelsbrunner, Computer Aided Geometric Design 12 (1995) 771–784.
View | DOI | Download None (ext.)

Filters and Search Terms



Filter Publications

  • Display / Sort

    Export / Embed